RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Eurasian Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Eurasian Math. J., 2011, Volume 2, Number 3, Pages 5–19 (Mi emj59)  

This article is cited in 3 scientific papers (total in 3 papers)

On the null-controllability of the heat exchange process

Sh. Alimov

Tashkent Branch of M. V. Lomonosov Moscow State University, Tashkent, Uzbekistan

Abstract: A mathematical model of the heat exchange process, where the temperature inside some domain is controlled by $m$ convectors acting on the boundary, is considered. The control parameter is a vector-function, whose components are equal to the magnitude of the output of hot or cold air produced by each convector. The necessary and sufficient conditions, which initial temperature must satisfy for achieving the zero value by the projection of the temperature into some $m$-dimensional subspace, are studied.

Keywords and phrases: parabolic type operators, heat conduction equation, control of distributed systems.

Full text: PDF file (406 kB)
References: PDF file   HTML file

Bibliographic databases:
MSC: 93C20, 35K05, 35K20
Received: 20.06.2011
Language:

Citation: Sh. Alimov, “On the null-controllability of the heat exchange process”, Eurasian Math. J., 2:3 (2011), 5–19

Citation in format AMSBIB
\Bibitem{Ali11}
\by Sh.~Alimov
\paper On the null-controllability of the heat exchange process
\jour Eurasian Math. J.
\yr 2011
\vol 2
\issue 3
\pages 5--19
\mathnet{http://mi.mathnet.ru/emj59}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2910838}
\zmath{https://zbmath.org/?q=an:1253.93010}


Linking options:
  • http://mi.mathnet.ru/eng/emj59
  • http://mi.mathnet.ru/eng/emj/v2/i3/p5

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Tukhtasinov M., Ibragimov G.I., Mamadaliev N.O., “On an Invariant Set in the Heat Conductivity Problem with Time Lag”, Abstract Appl. Anal., 2013, 108482  crossref  mathscinet  zmath  isi  elib
    2. Ergashevich F.Yu., “On the Control of Heat Conduction”, IIUM Eng. J., 19:1 (2018), 168–177  crossref  isi  scopus
    3. Tukhtasinov M., Mustapokulov K., Ibragimov G., “Invariant Constant Multi-Valued Mapping For the Heat Conductivity Problem”, Malays. J. Math. Sci., 13:1 (2019), 61–74  mathscinet  zmath  isi
  • Eurasian Mathematical Journal
    Number of views:
    This page:395
    Full text:187
    References:51

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021